How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11059
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

I have been on Sprintec 28 years now. I have never missed a

Customer Question

I have been on Sprintec 28 for several years now. I have never missed a pill this past month. I had sex last month without a condom. I did take Plan B as well. I just had my period during my white pills and two days at the beginning of my new pack. Since the beginning of my new pack I have been getting headaches and my stomach is bothering me. I am not sure if this is just stress or I should be concerned. I do believe, I do have inflammation. Which last time was a yeast infection. What should I do? No chance of being pregnant right?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.

Since you've never missed a pill, plus your period came when expected, there is no chance of being pregnant.

Stress is a likely cause of your headaches and stomach bothering you.

If you have itching that feels like your last yeast infection, it would be worthwhile to us a yeast cream or suppository. Stress can also bring on yeast infections.

Customer: replied 1 year ago.
Thank you! One last question I just completed my first week in my new pack of pills. I took all my pills between 8pm and 9pm. I did have sex on the the Saturday/Sunday morning. I took my pill Sunday evening. I should be protective correct?
Expert:  Dr. Norm S. replied 1 year ago.

Yes. As long as you take your pill every day within a couple of hours, you're protected very well.

Customer: replied 1 year ago.
One last thing and then I'll rate/tip you! Thanks for the help! I have myself freaked out. I had a nightmare/dream that I was pregnant. The last cycle I had sex prior but still had bleeding during the sugar pills. I took a pregnancy test the other day and it was clearly negative. I recently had sex during the end of the first week of pills. I took Plan B as well as on my sprintec. I have ten more white pills until my sugar pills. Is this made all the hormones from the PLan B and Sprintec freaking me out? I have taken all the measures! I am not sure what caused it.
Expert:  Dr. Norm S. replied 1 year ago.

Sorry, I'm not sure what you're asking.

If you're asking whether the hormones have freaked you out, I don't think so.. Hormones can cause some emotional changes, but I think you're freaking out mostly on your own. Sorry.